Items where Author is "Pink, István"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 5.


Bérczes, Attila and Luca, Florian and Pink, István and Ziegler, Volker (2016) Finiteness results for Diophantine triples with repdigit values. Acta Arith., 172. pp. 133-148.

Bérczes, Attila and Hajdu, Lajos and Miyazaki, Takafumi and Pink, István (2016) On the equation 1^k+2^k+…+x^k=y^n for fixed x. J. Number Theory, 163. pp. 43-60.

He, Bo and Pink, István and Pintér, Ákos and Togbé, Alain (2013) On the diophantine inequality |X^2-cXY^2+Y^4|<=c+2. GLASNIK MATEMATICKI, 48 (2). pp. 291-299. ISSN 0017-095X

Bennett, Michael A. and Pink, István and Rábai, Zsolt (2013) On the number of solutions of binomial Thue inequalities. PUBLICATIONES MATHEMATICAE-DEBRECEN, 83 (1-2). pp. 241-256. ISSN 0033-3883


Pintér, Ákos and Bérczes, Attila and Hajdu, Lajos and Járási, István and Olajos, Péter and Pink, István and Rakaczki, Csaba and Tengely, Szabolcs (2009) Explicit módszerek a diofantikus számelméletben = Explicit methods in diophantine number theory. Project Report. OTKA.

This list was generated on Fri Oct 28 02:36:32 2016 CEST.